Generalized T-Q relations and the open XXZ chain

Rajan Murgan, Rafael I. Nepomechie

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We propose a generalization of the Baxter T-Q relation which involves more than one independent Q(u). We argue that the eigenvalues of the transfer matrix of the open XXZ quantum spin chain are given by such generalized T-Q relations, for the case that at most two of the boundary parameters {α-, α+, β-, β+} are nonzero, and the bulk anisotropy parameter has values η ≤ iπ/2, iπ/4, ....

Original languageEnglish (US)
Pages (from-to)41-53
Number of pages13
JournalJournal of Statistical Mechanics: Theory and Experiment
Issue number8
DOIs
StatePublished - Aug 1 2005

    Fingerprint

Keywords

  • Integrable spin chains (vertex models)
  • Quantum integrability (Bethe ansatz)

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this